Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Coughing yellow mucus, voice horse, lymph node swollen. No relief with medications. Cause for above symptoms?

Hi Dr. Bhatti, I am concerned because I have tried everything for allergies. Zyrtec, Allegra , Claritan, neti pot to flush sinuses, allergy nasal sprays, sudafed , Mucinex, ibuprofen , but I am coughing up thick yellow mucus (also from my nose when I blow it). I have a terrible cough that wont go away. My voice has been hoarse for the last few months off and on. I have lost my voice twice this year so far. I have also had strep throat and the swine flu( Influenza A). My lymphnodes have been swollen in my neck anterior and posterior. I constantly have drainage going down the back of my throat, and the pharnyx portion of my throat hurts and feels like something is either swollen or stuck far back in the soft palate of my mouth, to the point that it hurts to swallow. When I was 16 I had my tonsils takern out. Could my adenoids be causing all this? I know its better to see the patient but do you have any idea what could be wrong? ~Dee~
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  753
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM,
Your symptoms are suggesting me that you may be having viral infections or allergic laryngobronchitis.
As you are having infection of the larynx you are having change of voice and hoarseness of voice.Chronic infection of the respiratory tract is leading to all these symptoms like post nasal drip, terrible cough with expectoration..
As you have tried may drugs and antibiotics, I would suggest you
1.Steam inhalation with Vapocaps
2.Sputum examination
3.Blood Absolute eosinophill count
4.Skin prick test to identify any allergen causing these symptoms.
These investigations will help us to find out the cause for symptoms and then we can plan proper modality of treatment.
Thank you.
Answered: Sat, 1 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor